# SDR HALA0700143

- Difficulty date: March 27, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,526 hours, 3,166 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T010039
- Part serial: B8212
- Condition: Damaged
- Location: Nr 3
- Part time: 4,471 hours, 841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG TIRE/WHEEL ASSY SHOWS EVIDENCE OF HIGH HEAT, FUSE PLUG NOT BLOWN.  REMOVED AND REPLACED NR 3 MLG TIRE/WHEEL ASSY IAW 32-45-61.
